# SDR UALA2009100503129

- Difficulty date: October 5, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,281 hours, 8,992 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 423
- Condition: Inoperative
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE MAIN BATTERY CHARGER DISPLAYED. REPLACED MAINSHIP BATTERY.
